# SDR AALA202210178658

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 79,475 hours, 31,711 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE AND WILL NOT LATCH. MAINTENANCE LUBRICATED DOOR LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
